# SDR CA190718006

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 18,082 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 471843
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THE CREW WERE UNABLE TO RETRACT THE NOSE GEAR AND HAD THREE RED GEAR UNSAFE DOORS WHEN GEAR SELECTED UP. AFTER SELECTING GEAR DOWN 3 GREEN WERE OBSERVED. THE CREW DECIDED TO RETURN TO BASE AND DECLARE AN EMERGENCY. THE FLIGHT LANDED WITHOUT INCIDENT. DURING TAXI THE AIRCRAFT WAS PULLING LEFT AND NEEDED CONSTANT RIGHT-HAND PRESSURE TO TAXI STRAIGHT. MAINTENANCE TROUBLESHOOTING DISCOVERED CODES INDICATING BOTH NOSE WHEEL STEERING RVDT`S OUT OF RIG. THE RVDT`S HAVE BEEN RIGGED WITH MULTIPLE GEAR SWINGS AND STEERING/CENTERING CHECKS CARRIED OUT AND NO FURTHER ISSUES NOTED. THE AIRCRAFT HAS BEEN RETURNED TO SERVICE AND HAS FLOWN MULTIPLE LEGS SINCE. P/N: 47184-3 S/N: NA   A/C HOURS: 19148 A/C CYCLES: 17512 (TC# 20190718006)
